RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zubareva Irina Aleksandrovna

Total publications: 14 (14)
in MathSciNet: 10 (10)
in zbMATH: 2 (2)
in Web of Science: 7 (7)
in Scopus: 7 (7)
Cited articles: 9
Citations in Math-Net.Ru: 42
Citations in Web of Science: 27
Citations in Scopus: 14
Presentations: 1

Number of views:
This page:1271
Abstract pages:1496
Full texts:324
References:151
Researcher
Candidate of physico-mathematical sciences (2000)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 10.10.1975
Phone: +7 (381 2) 23 67 39
E-mail: ,
Keywords: G-spaces of Busemann, Lie group, Lie algebra, invariant sub-Riemannian metric, shortest arc
UDC: 519.9, 514.7, 519.46, 514.1
MSC: 22Dxx, 20Mxx

Subject:

Homogeneous spaces with inner metrics

   
Main publications:
  1. I. A. Gribanova, “On a quasihyperbolic plane”, Siberian Math. J., 40:2 (1999), 245–257
  2. V. N. Berestovskii, I. A. Zubareva, “Shapes of spheres of special nonholonomic left-invariant intrinsic metrics on some Lie groups”, Siberian Math. J., 42:4 (2001), 613–628
  3. V. M. Gichev, I. A. Zubareva, E. A. Mescheryakov, “Semigroups of polygons whose vertices define a centered partition of $R^n$”, Siberian Adv. Math., 23:1 (2013), 20–31

http://www.mathnet.ru/eng/person30716
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/682349
http://orcid.org/0000-0001-6937-9985
http://www.researcherid.com/rid/N-7502-2015

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2017
1. V. N. Berestovskii, I. A. Zubareva, “Sub-Riemannian distance on the Lie group SL(2)”, Siberian Math. J., 58:1 (2017), 12–27  mathnet  crossref  crossref  crossref  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2016
2. V. N. Berestovskii, I. A. Zubareva, “Locally isometric coverings of the Lie group $\mathrm{SO}_0(2,1)$ with special sub-Riemannian metric”, Sb. Math., 207:9 (2016), 1215–1235  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
3. V. N. Berestovskii, I. A. Zubareva, V. M. Svirkin, “The spectra of the Laplace operators on connected compact simple Lie groups of rank 3”, Siberian Adv. Math., 26:3 (2016), 153–181  mathnet  crossref  crossref  mathscinet  elib  scopus

   2017
4. V. N. Berestovskiǐ, I. A. Zubareva, “Sub-Riemannian distance on the Lie group $SO_0(2,1)$”, St. Petersburg Math. J., 28:4 (2017), 477–489  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2016
5. V. N. Berestovskiǐ, I. A. Zubareva, “Geodesics and shortest arcs of a special sub-Riemannian metric on the Lie group $SL(2)$”, Siberian Math. J., 57:3 (2016), 411–424  mathnet  crossref  crossref  mathscinet  isi (cited: 6)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)

   2017
6. I. A. Zubareva, “The spectrum of the Laplace operator on connected compact simple Lie groups of rank four”, Siberian Adv. Math., 27:3 (2017), 196–226  mathnet  crossref  crossref  elib  scopus

   2015
7. V. N. Berestovskii, I. A. Zubareva, “Correct observer's event horizon in de Sitter space-time”, Sib. elektron. matem. izv., 12 (2015), 101–107  mathnet  crossref  elib
8. V. N. Berestovskiǐ, I. A. Zubareva, “Geodesics and shortest arcs of a special sub-Riemannian metric on the Lie group $SO(3)$”, Siberian Math. J., 56:4 (2015), 601–611  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 5)

   2016
9. V. N. Berestovskii, I. A. Gribanova, “Sub-Riemannian distance in the Lie groups $\mathrm{SU(2)}$ and $\mathrm{SO(3)}$”, Siberian Adv. Math., 26:2 (2016), 77–89  mathnet  crossref  crossref  mathscinet  elib  elib

   2015
10. V. N. Berestovskiǐ, I. A. Zubareva, “Functions with (non)timelike gradient on a space-time”, Siberian Adv. Math., 25:4 (2015), 243–254  mathnet  crossref  mathscinet  elib  elib

   2013
11. V. M. Gichev, I. A. Zubareva, E. A. Mescheryakov, “Semigroups of polygons whose vertices define a centered partition of $\mathbb R^n$”, Siberian Adv. Math., 23:1 (2013), 20–31  mathnet  crossref  mathscinet  elib  elib

   2011
12. Berestovskii V.N., Zubareva I.A., “NEKOTORYE PRIMENENIYa DVOIChNYKh I TROIChNYKh SISTEM SChISLENIYa”, Vestnik Kemerovskogo gosudarstvennogo universiteta, 3:1 (2011) , 3 pp.  elib

   2001
13. Berestovskii, VN; Zubareva, IA, “Shapes of spheres of special nonholonomic left-invariant intrinsic metrics on some Lie groups”, SIBERIAN MATHEMATICAL JOURNAL, 42:4 (2001), 613-628  mathnet  mathnet  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 6)

   1999
14. Gribanova, IA, “On a quasihyperbolic plane”, SIBERIAN MATHEMATICAL JOURNAL, 40:2 (1999), 245-257  mathnet (cited: 4)  mathscinet  zmath  isi (cited: 4)

Presentations in Math-Net.Ru
1. Субриманово расстояние до единицы в группах Ли $\mathrm{SU}(2)$ и $\mathrm{SO}(3)$
I. A. Zubareva
Summer school "Geometric Control Theory and Analysis on Metric Structures"
July 26, 2014 16:20   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019